Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Marty, Renaud
2013.
From Hermite Polynomials to Multifractional Processes.
Journal of Applied Probability,
Vol. 50,
Issue. 2,
p.
323.
Marty, Renaud
2013.
From Hermite Polynomials to Multifractional Processes.
Journal of Applied Probability,
Vol. 50,
Issue. 02,
p.
323.
Ma, Chunsheng
2015.
Multifractional Vector Brownian Motions, Their Decompositions, and Generalizations.
Stochastic Analysis and Applications,
Vol. 33,
Issue. 3,
p.
535.